* Upcoming papers  
Subject Keyword Abstract Author
Fuzzy Controller Design for Markovian Jump Nonlinear Systems

Jiuxiang Dong and Guang-Hong Yang*
International Journal of Control, Automation, and Systems, vol. 5, no. 6, pp.712-717, 2007

Abstract : This paper is concerned with the problem of state feedback control of continuous-time nonlinear Markovian jump systems, which are represented by Takagi-Sugeno fuzzy models. A new method for designing state feedback stabilizing controllers is presented in terms of solvability of a set of linear matrix inequalities (LMIs), and it is shown that the new design method provides better or at least the same results of the existing method in the literature. Finally, a numerical example is given to illustrate the effectiveness of the proposed method.

Keyword : Fuzzy control, linear matrix inequalities (LMIs), Markovian jump parameters.

Business License No.: 220-82-01782